# SDR UALA2011022100855

- Difficulty date: February 19, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 34,883 hours, 14,151 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Harness
- Part number: MF20534
- Part serial: 66478
- Condition: Leaking
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN HARNESS FAILS TO INFLATE (LEAKING).  REPLACED MASK, OPS CHECK GOOD.
